Well I know that I wasnt pregnant because the whole time i wasnt sexually active. But I was scared and I took several pregnancy tests anyways because the same thing happened to my best friend. But I stopped the bc like 2 days before I went into the walk-in. There is some odor to the bleeding, but the meds that they put me on has seemed to help me hopefully. I have a few days left of them then I get to start new bc.
Well, one of the problems could have been that you just stopped your bc suddenly. That can cause some irregular hormone increases. Birth control regulates hormones and so it could be that. It may sound weird however, you may want to pay attention to the smell. If it has a pungent odor, it can be caused by other things also, possibly an infection. If it is not very pungent, your fine. Also, the pain, if it is a stinging pain or burning then it could also have an infection. I would not go to the ER. I have lived my life in hospitals and the ER really won't do anything for you except that bill. All of your bleeding should be fine, but make sure you are getting iron. Your losing blood, not a ton because a lot of the discharge is not blood, however, still eat steak or hazelnuts something high in iron. You stopped your bc. Were you sexually active? If so it is possible you got pregnant, not far along and your hormone increase with the bc and pregnancy could dispell the child. So if you are getting large dropplings it is possible that it is that. The bleeding if it is that can last for up to eight weeks. So hopefully you will stop especially with that med. Cramping is another sign that it was a miscarriage. A very early miscarriage. So I would just wait and see. Good luck
I went to the doctors yesterday due to the bleeding and the pain being worse. The doctors at the walk-in were terrible, they seemed that they wanted me in and out. They put me on a hormone pill thats suppose to stop the bleeding and then im suppose to start my period (yay... not) after that Im suppose to start on a new bc. I was on ortho cyclin, i ended up stopping them myself before i went into the docs. Ive never had such bad bleeding and pain.
Exactly, which is way i suggested the ER in the first place. If she's bleeding like crazy and thinks she's pregnat, calling the who gave her the pill wont do anything. All they would tell her is to go to the ER so that she could be seen. And moving into the Winter, depending on where she stays, it would be hard to get an appointment. And with Planned Parenthood, she would need insurance and an appointment..... Like i said, you can call the number i gave you or look up numbers online to call for any medical advice you need and if you feel that something wrong is happenening the go to the ER...
The ER is the worst place to go if you don't have insurance. They will only evaluate you to be sure you are not in a life threatening condition, and then send you home to find a doctor to follow up with.
Call whoever gave you the pills, and describe what's going on. Sometimes they will change the Rx without you having to come in to be seen.
Sometimes they would want to see you to check your hemoglobin, with the continuous bleeding you describe.
In any event, this is something you need professional advice about. It is not normal to bleed for 2 months straight, and you need to be seen by a doctor. Sometimes organizations such as Planned Parenthood will see you for situations like these. Your county health dept usually has a clinic that is sliding scale, and sometimes free.
IF you are bleeding heavily, that's a different story. Heavy, continuous bleeding DOES merit a trip to the emergency room.
also, many women do get blood clots and heavy periods so it is normal but the bleeding for 2 months and blood clots that size can be a sign of a hormone imbalance a problem with uterine lining, or other things. So if you are in pain or really feel like something is wrong, i suggest you go to the ER and worry about the bill later. I hope u respond back and let me know what happend.
Well, im 19 and i've had blood clots and heavy periods since before i started highschool so my doctor put me on ortho tri cyclen lo but it didnt help because i still had the bad cramps, and blood clots. But my blood clots are really small and havent notice any bigger then a pinky nail(lol, im not trying to be funny). I told my doctor that im still getting heavy period on the bc pills and she told me that i need a stronger pill but decided not to because i fel like it hasnt helped me.....If you had bad periods before you started birth control then the hormones are just making matters worse for you. Wat pill are you taking because maybe you need a higher dose, switch to a different type or stop the bc all together. If you qualify fot public aid then you can get free health insurance until you're able for your own. And you can also call a 24 hr nurse. Im not sure where you stay but if you want to ask questions then you can call this number 877-424-2362. but if you're on birth control, its suppose to regulate your periods, stop them, or lessen the bleeding but it seems like its making them worse.